MAUDE Adverse Event Report: VASCUTEK LTD GLSOFT; GELSOFT PATCH

VASCUTEK LTD GLSOFT; GELSOFT PATCH
Model Number GELSOFT PATCH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
This event was reported via the panther study reported wound complications following implantation of a cardiovascular patch in the femoral area.The site reported possible infection despite negative test results by the sites lab testing.
 
Additional Manufacturer Narrative
Investigation findings - 213 - no device problem was found.Vascutek ltd completed review of the associated manufacturing and sterilisation records for these devices; all records indicate that they were manufactured and processed as per specifications.Investigation conclusion - 4315 - cause not established - for the following reasons 1.The investigation conducted by vascutek ltd.Concluded that the device was manufactured to specification.2.The reporting site tested the patient for signs of infection; none was found.3.The reporting site indicated that some redness is still present at the wound but is not clinically significant.Wound healing is good and antibiotics have been stopped 4.Review of the supplied ifu booklet with this device type indicates that fever and localised inflammation of surgical sites are a known and expected outcome/adverse event associated with the implantation of gelsoft branded grafts.Vascutek considers this event as closed as no further investigation is possible.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This event was reported via the panther study.Reported wound complications following implantation of a cardiovascular patch in the femoral area.The site reported possible infection despite negative test results by the sites lab testing.

Brand Name
GLSOFT
Common Device Name
GELSOFT PATCH
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire, PA4 9-RR
UK   PA4 9RR
MDR Report Key13007987
Report Number9612515-2021-00029
Device Sequence Number14812826
Product Code DXZ
UDI-Device Identifier05037881010656
UDI-Public05037881010656
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K963611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberGELSOFT PATCH
Device Catalogue Number960701-G
Device Lot Number18066428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown